# SDR SWAA2024050876401

- Difficulty date: April 18, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UKNOWN
- Condition: Cracked
- Location: Bs 500g S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[DOT W101] FWD CARGO AT STA.500G AT S-26R; LOCATED UNDER RIGHT TRANSITION PANEL FRAME ATTACH FWD CLIP CRACKED.<[01] REMOVED & INSTALLED IAW BAC DWG 143A7505-128 REV - AND B737 SRM 51-40-02;[02] VERIFIED REMOVED & INSTALLED IAW BAC DWG 143A7505-128 REV - AND B737 SRM 51-40-02
